MathSciNet Relay Station
MathSciNet bibliographic data
MR954976 (89e:13015) 13D15 (19A49)
Auslander, Maurice; Reiten, Idun Grothendieck groups of algebras with nilpotent annihilators. Proc. Amer. Math. Soc. 103 (1988), no. 4, 1022–1024.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement